# SDR SWIA2025092200018

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 41,378 hours, 41,149 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Damaged
- Location: Zone 100
- Component: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT 10TH DUCT WARNING MSG DURING CLIMB AT 3500FT.  APPLIED QRH, MSG DISAPPEARED, RETURNED TO KORD WITH NO FURTHER ISSUE.  (FLIGHT 5215)  SEE CP 30863533 FOR 10TH STAGE LEAK CHECK. SEE CP 30863951 FOR ACM COMPRESSOR INLET DUCT CLAMP REPLACEMENT SEE CP 30863548 FOR 14TH STAGE LEAK CHECK AROUND 10TH STAGE SENSING COMPONENTS SEE CP 30863994 FOR RT 14TH STAGE MODULATING AND SHUTOFF VALVE SEE CP 30863908 FOR SENSING LOOPS WIRING CHECKS SEE CP 30863918 FOR REPLACEMENT OF LOOP A57WK SEE CP 30864432 FOR HIGH POWER ENGINE RUNS AFTER MX IS COMPLETE TO ENSURE NO WARNING MESSAGES.SEE CP 30865706 FOR LEAK CHECK OF R 10TH AND R 14TH STAGE DUCTING IN AREA OF SENSING LOOPS WITH ENGINES AT HIGH POWER.
